# SDR ASAA0080492

- Difficulty date: July 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK THE LT FRAME WAS FOUND GOUGED AT STA 1041 JUST ABOVE LONG. 18L. REPAIRED PER SRM 53-14-3.
